American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Heng Huat Chan, Shaun Cooper and Wen-Chin Liaw. The Rogers-Ramanujan continued fraction and a quintic iteration for $1/\pi$. Proc. Amer. Math. Soc. 135 (2007) 3417-3424. MR 2336553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Heng Huat Chan and Yao Lin Ong. On Eisenstein series and $\sum_{m,n=-\infty}^{\infty} q^{m^2+mn+2n^2}$. Proc. Amer. Math. Soc. 127 (1999) 1735-1744. MR 1600120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] C. Elsner. On a sequence transformation with integral coefficients for Euler's constant . Proc. Amer. Math. Soc. 123 (1995) 1537-1541. MR 1233969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] David Borwein and Jonathan M. Borwein. On an intriguing integral and some series related to $\zeta(4)$ . Proc. Amer. Math. Soc. 123 (1995) 1191-1198. MR 1231029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia